Items where journal is Mathematical Programming

Up a level
Export as [feed] Atom [feed] RSS
Group by: Creators | Item Type
Jump to: A | B
Number of items: 3.

A

Aouad, A and Segev, D (2019) The ordered k-median problem: surrogate models and approximation algorithms. Mathematical Programming, 177 (1-2). pp. 55-83. ISSN 0025-5610 OPEN ACCESS

B

Bertsimas, D, Lamperski, J and Pauphilet, J (2020) Certifiably optimal sparse inverse covariance estimation. Mathematical Programming, 184 (1-2). pp. 491-530. ISSN 0025-5610

Bertsimas, D, den Hertog, D, Pauphilet, J and Zhen, J (2022) Robust convex optimization: A new perspective that unifies and extends. Mathematical Programming. ISSN 0025-5610 (In Press) OPEN ACCESS

This list was generated on Thu Oct 6 01:12:59 2022 BST.